Advertisement

A separation theorem for stochastic singular linear quadratic control problem with partial information

  • Hong-ji Ma
  • Ting Hou
Article

Abstract

In this paper, we provide a separation theorem for the singular linear quadratic (LQ) control problem of Itô-type linear systems in the case of the state being partially observable. Above all, the Kalman-Bucy filtering of the dynamics is given by means of Girsanov transformation, by which the suboptimal feedback control of the LQ problem is determined. Furthermore, it is shown that the well-posedness of the LQ problem is equivalent to the solvability of a generalized differential Riccati equation (GDRE).

Keywords

singular optimal control Kalman-Bucy filtering separation theorem linear systems generalized differential Riccati equation 

2000 MR Subject Classification

93E20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ait Rami, M., Moore, J.B., Zhou, X.Y. Indefinite stochastic linear quadratic control and generalized differential Riccati equation. SIAM J. on Control Optimization, 40(4): 1296–1311 (2001)MathSciNetGoogle Scholar
  2. [2]
    Athens, M. The matrix minimum principle. Information and Control, 11(5–6): 592–606 (1967)MathSciNetCrossRefGoogle Scholar
  3. [3]
    Bensoussan, A. Stochastic control of partially observable systems. Cambridge University Press, New York, 1992CrossRefzbMATHGoogle Scholar
  4. [4]
    Carravetta, F., Germani, A., Shuakayev, M.K. A New Suboptimal Approach to the Filtering Problem for Bilinear Stochastic Differential Systems. SIAM J. on Control Optimization, 38(4): 1171–1203 (2000)MathSciNetCrossRefGoogle Scholar
  5. [5]
    Chen, B.S., Zhang, W. Stochastic H 2 /H control with state-dependent noise. IEEE Trans. on Automatic Control, 49(1): 45–57 (2004)CrossRefGoogle Scholar
  6. [6]
    Clements, D.J., Anderson, B.D.O. Singular Optimal Control: the Linear Quadratic Problem. Spinger, Berlin, 1978CrossRefGoogle Scholar
  7. [7]
    Dai, L. Singualr Control System. Springer-Verlag, New York, 1989CrossRefGoogle Scholar
  8. [8]
    Hassibi, B., Sayed, A.H., Kailath, T. Linear estimation in Krein spaces-Part I: Theory. IEEE Trans. on Automatic Control, 41(1): 18–33(1996)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Huang, Y., Zhang, W. Study on stochastic linear quadratic optimal control with constraints. Acta Automatica Sinica, 32(3): 246–254 (2006)Google Scholar
  10. [10]
    Kalman, R.E. Contibution to the theory of optimal control. Bol. Soc. Mat. Mexican, 5: 102–119 (1960)MathSciNetGoogle Scholar
  11. [11]
    Moore, J.B. The singular solutions to a singular quadratic minimization problem. International Journal of Control, 20(3): 383–393 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Oksendal, B. Stochastic differential equations: An introduction with applications, 6th ed., Corrected 4th printing. Spinger-Verlag, New York, 2007Google Scholar
  13. [13]
    Peng, S. Stochastic Hamilton-Jacobi-Bellman equality. SIAM J. on Control Optimization, 30(2): 284–304 (1992)CrossRefzbMATHGoogle Scholar
  14. [14]
    Penrose, R. A generalized inverse of matrices. Proc. Cambridge Philos. Soc., 51(3): 406–413 (1955)MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Wu, Z., Wang, X. FBSDE with Poisson process and its application to linear quadratic stochastic optimal control Problem with random jumps. Acta Automatica Sinica, 29(6): 821–826 (2003)MathSciNetGoogle Scholar
  16. [16]
    Zhang, W., Chen, B.S. On stabilization and exact observability of stochastic systems with their applications. Automatica, 40(1): 87–94 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Zhang, W., Chen, B.S., Tseng, C.S. Robust H filtering for nonlinear stochastic systems. IEEE Transactions on Signal Processing, 53(2): 589–598 (2005)MathSciNetCrossRefGoogle Scholar
  18. [18]
    Zhang, W., Zhang, H., Chen, B.S. Generalized Lyapunov equation approach to state-dependent stochastic stabilization/detectability criterion. IEEE Trans. Automatic Control, 53(7): 1630–1642 (2008)CrossRefGoogle Scholar

Copyright information

© Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.College of ScienceShandong University of Science and TechnologyShandongChina
  2. 2.Department of Systems and ControlBeijing University of Aeronautics and AstronauticsBeijingChina

Personalised recommendations